# SDR JJBA20250904005

- Difficulty date: August 22, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 42,459 hours, 29,205 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BAGGAGE DOOR LIFTING AND LOWERING MECHANISM, FWD AND AFT SUPPORTS FOUND WITH CRACKS. BAGGAGE DOOR LIFTING AND LOWERING MECHANISM REMOVED FOR ACCESS. ON BAGGAGE DOOR LIFTING AND LOWERING MECHANISM FWD SUPPORT ANGLE REMOVED FOR REPLACEMENT. ON BAGGE DOOR LIFTING AND LOWERING MECHANISM, AFT SUPPORT (2) REMOVED FOR REPLACEMENT. ALL PARTS REMOVED WERE REPLACED WITH NEW PARTS. BAGGAGE DOOR LIFTING AND LOWERING MCHANISM INSTALLED.
